# SDR A6WA201140159

- Difficulty date: January 31, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL ACCESS PANEL OPENING FOR PANEL 640CB IS CORRODED.  REPAIRED FUEL CUT OUT 640CB REO 601R-57-21-030, REV H.
